MathSciNet Relay Station
MathSciNet bibliographic data
MR1037205 46E25 (06F25 46E15)
Chan, Jor-Ting On the semiring $L\sp +(C\sb 0(X))$. Proc. Amer. Math. Soc. 112 (1991), no. 1, 171–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement